Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

434 Publications


2019 | Journal Article | IST-REx-ID: 105 | OA
A. Marsh, G. Novarino, P. Lockhart, and R. Leventer, “CUGC for pontocerebellar hypoplasia type 9 and spastic paraplegia-63,” European Journal of Human Genetics, vol. 27. Springer Nature, pp. 161–166, 2019.
View | DOI | Download Published Version (ext.) | PubMed | Europe PMC
 

2019 | Journal Article | IST-REx-ID: 138 | OA
N. Nikolic, “Autoregulation of bacterial gene expression: lessons from the MazEF toxin–antitoxin system,” Current Genetics, vol. 65, no. 1. Springer, pp. 133–138, 2019.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 151 | OA
J. L. Fischer and O. Kneuss, “Bi-Sobolev solutions to the prescribed Jacobian inequality in the plane with L p data and applications to nonlinear elasticity,” Journal of Differential Equations, vol. 266, no. 1. Elsevier, pp. 257–311, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 170 | OA
T. D. Browning and E. Sofos, “Counting rational points on quartic del Pezzo surfaces with a rational conic,” Mathematische Annalen, vol. 373, no. 3–4. Springer Nature, pp. 977–1016, 2019.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 175 | OA
T. D. Browning and D. Loughran, “Sieving rational points on varieties,” Transactions of the American Mathematical Society, vol. 371, no. 8. American Mathematical Society, pp. 5757–5785, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 196 | OA
M. Lang and M. Shkolnikov, “Harmonic dynamics of the Abelian sandpile,” Proceedings of the National Academy of Sciences, vol. 116, no. 8. National Academy of Sciences, pp. 2821–2830, 2019.
View | Files available | DOI | Download Published Version (ext.) | PubMed | Europe PMC | arXiv
 

2019 | Journal Article | IST-REx-ID: 27 | OA
N. Amberg, S. Laukoter, and S. Hippenmeyer, “Epigenetic cues modulating the generation of cell type diversity in the cerebral cortex,” Journal of Neurochemistry, vol. 149, no. 1. Wiley, pp. 12–26, 2019.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 301 | OA
M. Gerencser and I. Gyöngy, “A Feynman–Kac formula for stochastic Dirichlet problems,” Stochastic Processes and their Applications, vol. 129, no. 3. Elsevier, pp. 995–1012, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 319 | OA
M. Gerencser and M. Hairer, “Singular SPDEs in domains with boundaries,” Probability Theory and Related Fields, vol. 173, no. 3–4. Springer, pp. 697–758, 2019.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 405 | OA
D. Virosztek, “Jointly convex quantum Jensen divergences,” Linear Algebra and Its Applications, vol. 576. Elsevier, pp. 67–78, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 429 | OA
O. H. Ajanki, L. Erdös, and T. H. Krüger, “Stability of the matrix Dyson equation and random matrices with correlations,” Probability Theory and Related Fields, vol. 173, no. 1–2. Springer, pp. 293–373, 2019.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 439 | OA
T. Hausel, M. Mereb, and M. Wong, “Arithmetic and representation theory of wild character varieties,” Journal of the European Mathematical Society, vol. 21, no. 10. European Mathematical Society, pp. 2995–3052, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 441 | OA
N. Kalinin and M. Shkolnikov, “Tropical formulae for summation over a part of SL(2,Z),” European Journal of Mathematics, vol. 5, no. 3. Springer Nature, pp. 909–928, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 5 | OA
I. V. Ganev, “The wonderful compactification for quantum groups,” Journal of the London Mathematical Society, vol. 99, no. 3. Wiley, pp. 778–806, 2019.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 5680
C. Andalo, M. Burrus, S. Paute, C. Lauzeral, and D. Field, “Prevalence of legitimate pollinators and nectar robbers and the consequences for fruit set in an Antirrhinum majus hybrid zone,” Botany Letters, vol. 166, no. 1. Taylor and Francis, pp. 80–92, 2019.
View | DOI
 

2019 | Journal Article | IST-REx-ID: 5789 | OA
N. Petridou, S. Grigolon, G. Salbreux, E. B. Hannezo, and C.-P. J. Heisenberg, “Fluidization-mediated tissue spreading by mitotic cell rounding and non-canonical Wnt signalling,” Nature Cell Biology, vol. 21. Nature Publishing Group, pp. 169–178, 2019.
View | Files available | DOI | PubMed | Europe PMC
 

2019 | Journal Article | IST-REx-ID: 5790 | OA
S. Chaplick, R. Fulek, and P. Klavík, “Extending partial representations of circle graphs,” Journal of Graph Theory, vol. 91, no. 4. Wiley, pp. 365–394, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Book Chapter | IST-REx-ID: 5793
Y. Asaoka, H. Morita, H. Furumoto, C.-P. J. Heisenberg, and M. Furutani-Seiki, “Studying YAP-mediated 3D morphogenesis using fish embryos and human spheroids,” in The hippo pathway, vol. 1893, A. Hergovich, Ed. Springer, 2019, pp. 167–181.
View | DOI
 

2019 | Journal Article | IST-REx-ID: 5817 | OA
B. Kavcic, A. Sakashita, H. Noguchi, and P. Ziherl, “Limiting shapes of confined lipid vesicles,” Soft Matter, vol. 15, no. 4. Royal Society of Chemistry, pp. 602–614, 2019.
View | Files available | DOI | PubMed | Europe PMC
 

2019 | Journal Article | IST-REx-ID: 5887 | OA
G. Demay, P. Gazi, U. Maurer, and B. Tackmann, “Per-session security: Password-based cryptography revisited,” Journal of Computer Security, vol. 27, no. 1. IOS Press, pp. 75–111, 2019.
View | DOI | Download Preprint (ext.)
 

Filters and Search Terms

year=2019

Search

Filter Publications